Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8, Issue 4-5, Pages 413-438
http://dx.doi.org/10.1080/10241230306725

Higher-order techniques for some problems of nonlinear control

1Dipartimento di Matematica per le Decisioni, Universita di Firenze, V. C. Lombroso 6/17, Firenze 50134, Italy
2Institute for Control Sciences (IPU), Russian Academy of Sciences, Moscow, Russia

Received 7 February 2002; Revised 18 February 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrey V. Sarychev, “Higher-order techniques for some problems of nonlinear control,” Mathematical Problems in Engineering, vol. 8, no. 4-5, pp. 413-438, 2002. https://doi.org/10.1080/10241230306725.